# SDR UHLA201601110892

- Difficulty date: January 11, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 31,643 hours, 19,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK IS DIFFICULT TO RELEASE. CLEANED AND LUBED L1 DOOR GUST LOCK MECHANISM, OPS CHECK GOOD AT THIS TIME IAW AMM 52-11-00.
